# SDR CA110128004

- Difficulty date: January 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 3161201
- Condition: Seized
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED BEING UNABLE TO OPEN CREW DOOR FROM THE INTERIOR OF THE ACFT USING THE CREW DOOR HANDLE.
